MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; SUTURE REMOVAL KIT

MEDLINE INDUSTRIES, INC. MEDLINE; SUTURE REMOVAL KIT
Lot Number 21BBM471
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with history of gastroesophageal reflux disease, anemia and recent diagnosis of cecal cancer underwent an ascending colectomy.Few weeks after, nurse experienced difficulty using the medline suture removal kit.The scissors and tweezers from the suture removal kit would not cut the sutures of a jackson-pratt drain.The scissors would not cut the sutures adequately.Scissors are thick at the hook and difficult to get under the suture.There is not a sharp edge to cut anything.The tweezers had a difficult time holding on to the sutures as they would not grasp well when squeezed.

Brand Name
MEDLINE
Common Device Name
SUTURE REMOVAL KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1 medline place
mundelein IL 60060
MDR Report Key12007907
Report Number12007907
Device Sequence Number19607086
Product Code MCZ
UDI-Device Identifier10080196042807
UDI-Public(01)10080196042807(17)20230831(10)21BBM471
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/09/2021
Report Date (Section F) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number21BBM471
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight78
Date Report Sent to FDA06/09/2021